Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A property of the periods of a Prym differential


Author: George Kempf
Journal: Proc. Amer. Math. Soc. 54 (1976), 181-184
MSC: Primary 32G20; Secondary 14H15, 30A52
MathSciNet review: 0402124
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The periods of Prym differentials can be used to prove the invariance of Picard bundles on Jacobian varieties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G20, 14H15, 30A52

Retrieve articles in all journals with MSC: 32G20, 14H15, 30A52


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0402124-8
PII: S 0002-9939(1976)0402124-8
Keywords: Prym differential, Jacobian variety, vector bundle
Article copyright: © Copyright 1976 American Mathematical Society